Journal article icon

Journal article

Exact matrix product decay modes of a boundary driven cellular automaton

Abstract:

We study integrability properties of a reversible deterministic cellular automaton (Rule 54 of (Bobenko et al 1993 Commun. Math. Phys. 158 127)) and present a bulk algebraic relation and its inhomogeneous extension which allow for an explicit construction of Liouvillian decay modes for two distinct families of stochastic boundary driving. The spectrum of the many-body stochastic matrix defining the time propagation is found to separate into sets, which we call orbitals, and the eigenvalues in...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8121/aa85a3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Physics; Atomic & Laser Physics
Publisher:
IOP Publishing Publisher's website
Journal:
Journal of Physics A: Mathematical and Theoretical Journal website
Volume:
50
Issue:
39
Pages:
395002-395002
Publication date:
2017-09-04
Acceptance date:
2017-08-11
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:739100
URN:
uri:84d69794-26dc-4d66-a34f-76a8cbdb866b
UUID:
uuid:84d69794-26dc-4d66-a34f-76a8cbdb866b
Local pid:
pubs:739100

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP